# SDR FDEA201102220679

- Difficulty date: February 22, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 88,606 hours, 33,011 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 377, FLOORBEAM, LBL-60 HAS CORROSION ON LAWER SIDE OF UPPER FLANGE AROUND   NUT PLATE HOLES.  REMOVED CORROSION AND CHECK LIMITS ORIG MAT. 0.125 AFTER REWORK 0.050.  FOUND OUT OF LIMITS IAW SRM 53-00-51 DET III.  R & R FLOORBEAM IAW SRM 51-40-02 WITH MAT PN BAC1518-338,  MAJOR REPAIR.
